Advertisement

Severe complication after administration of formalin for treatment of progressive ethmoidal hematoma in a horse

Karl E. Frees DVM1, Earl M. Gaughan DVM, DACVS2, James D. Lillich DVM, MS, DACVS3, Judy Cox DVM, MS, DACVIM4, Denise Gorondy DVM5, Jerome C. Nietfeld DVM, PhD, DACVP6, George A. Kennedy DVM, PhD, DACVP7, and Walter Cash DVM, PhD8
View More View Less
  • 1 Department of Clinical Sciences, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.
  • | 2 Department of Clinical Sciences, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.
  • | 3 Department of Clinical Sciences, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.
  • | 4 Department of Clinical Sciences, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.
  • | 5 Department of Clinical Sciences, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.
  • | 6 Department of Diagnostic Medicine and Pathobiology, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.
  • | 7 Department of Diagnostic Medicine and Pathobiology, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.
  • | 8 Department of Anatomy and Physiology, College of Veterinary Medicine, Kansas State University, Manhattan, KS 66506.